# SDR 04FDEA02044

- Difficulty date: July 11, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6068510
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-79552 WINGS FLAP VANE SUPPORT CORROSION REWORK (RT OUTBOARD FLAP).  COMPLIED WITH EA 8-5750-79552 WINGS FLAP VANE SUPPORT CORROSION REWORK, RIGHT O/B FLAP.
